RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Terekhin, Pavel Aleksandrovich

Statistics Math-Net.Ru
Total publications: 25
Scientific articles: 25
Presentations: 1

Number of views:
This page:3067
Abstract pages:7463
Full texts:2057
References:850
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
E-mail: ,
Keywords: representation of functions by series, affine system, affine synthesis, frames in Banach space, representation system, Fourier-Haar series, prime space.

http://www.mathnet.ru/eng/person18257
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/656966

Publications in Math-Net.Ru
2019
1. K. S. Speransky, P. A. Terekhin, “On existence of frames based on the Szegö kernel in the Hardy space”, Izv. Vyssh. Uchebn. Zaved. Mat., 2019, 2,  57–68  mathnet
2018
2. S. V. Astashkin, P. A. Terekhin, “Basis properties of affine Walsh systems in symmetric spaces”, Izv. RAN. Ser. Mat., 82:3 (2018),  3–30  mathnet  elib; Izv. Math., 82:3 (2018), 451–476  isi  scopus
3. S. F. Lukomskii, P. A. Terekhin, S. A. Chumachenko, “Rademacher Chaoses in Problems of Constructing Spline Affine Systems”, Mat. Zametki, 103:6 (2018),  863–874  mathnet  elib; Math. Notes, 103:6 (2018), 919–928  isi  scopus
4. S. V. Astashkin, P. A. Terekhin, “Affine Walsh-type systems of functions in symmetric spaces”, Mat. Sb., 209:4 (2018),  3–25  mathnet  elib; Sb. Math., 209:4 (2018), 469–490  isi  scopus
2016
5. Kh. H. H. Al-Jourany, V. A. Mironov, P. A. Terekhin, “Affine system of Walsh type. Completeness and minimality”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:3 (2016),  247–256  mathnet  mathscinet  elib
6. D. S. Lukomskii, S. F. Lukomskii, P. A. Terekhin, “Solution of Cauchy problem for equation first order via Haar functions”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:2 (2016),  151–159  mathnet  mathscinet  elib
7. P. A. Terekhin, “Affine Riesz bases and the dual function”, Mat. Sb., 207:9 (2016),  111–143  mathnet  mathscinet  zmath  elib; Sb. Math., 207:9 (2016), 1287–1318  isi  scopus
2014
8. P. A. Terekhin, “Affine Systems of Walsh Type. Orthogonalization and Completion”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:4(1) (2014),  395–400  mathnet
2013
9. P. A. Terekhin, “Affine Quantum Frames and Their Spectrum”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 13:1(1) (2013),  32–36  mathnet
2012
10. P. A. Terekhin, “On Bessel Systems in a Banach Space”, Mat. Zametki, 91:2 (2012),  285–296  mathnet  mathscinet  elib; Math. Notes, 91:2 (2012), 272–282  isi  elib  scopus
2011
11. P. A. Terekhin, “Best approximation of functions in $L_p$ by polynomials on affine system”, Mat. Sb., 202:2 (2011),  131–158  mathnet  mathscinet  zmath  elib; Sb. Math., 202:2 (2011), 279–306  isi  scopus
2010
12. P. A. Terekhin, “Frames in Banach Spaces”, Funktsional. Anal. i Prilozhen., 44:3 (2010),  50–62  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 44:3 (2010), 199–208  isi  scopus
13. P. A. Terekhin, “Linear algorithms of affine synthesis in the Lebesgue space $L^1[0,1]$”, Izv. RAN. Ser. Mat., 74:5 (2010),  115–144  mathnet  mathscinet  zmath  elib; Izv. Math., 74:5 (2010), 993–1022  isi  elib  scopus
2009
14. P. A. Terekhin, “Affine synthesis in the space $L^2(\mathbb R^d)$”, Izv. RAN. Ser. Mat., 73:1 (2009),  177–186  mathnet  mathscinet  zmath  elib; Izv. Math., 73:1 (2009), 171–180  isi  elib  scopus
15. P. A. Terekhin, “Projection description of bessel sequences”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 9:1 (2009),  44–51  mathnet  elib
16. P. A. Terekhin, “Banach frames in the affine synthesis problem”, Mat. Sb., 200:9 (2009),  127–146  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1383–1402  isi  elib  scopus
2008
17. P. A. Terekhin, “On the components of summable functions represented by elements of families of wavelet functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 2,  53–59  mathnet  mathscinet; Russian Math. (Iz. VUZ), 52:2 (2008), 51–57
18. P. A. Terekhin, “Convergence of Biorthogonal Series in the System of Contractions and Translations of Functions in the Spaces $L^p[0,1]$”, Mat. Zametki, 83:5 (2008),  722–740  mathnet  mathscinet  zmath  elib; Math. Notes, 83:5 (2008), 657–674  isi  elib  scopus
2007
19. P. A. Terekhin, “Basis conditions for systems of translates and dilates of functions in $L_p$-spaces”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 7:1 (2007),  39–44  mathnet  elib
2005
20. P. A. Terekhin, “Multishifts in Hilbert Spaces”, Funktsional. Anal. i Prilozhen., 39:1 (2005),  69–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 39:1 (2005), 57–67  isi  scopus
2004
21. P. A. Terekhin, “Representation Systems and Projections of Bases”, Mat. Zametki, 75:6 (2004),  944–947  mathnet  mathscinet  zmath  elib; Math. Notes, 75:6 (2004), 881–884  isi
22. P. A. Terekhin, “On Perturbations of the Haar System”, Mat. Zametki, 75:3 (2004),  466–469  mathnet  mathscinet  zmath; Math. Notes, 75:3 (2004), 435–438  isi
2002
23. P. A. Terekhin, “Riesz Bases Generated by Contractions and Translations of a Function on an Interval”, Mat. Zametki, 72:4 (2002),  547–560  mathnet  mathscinet  zmath; Math. Notes, 72:4 (2002), 505–518  isi  scopus
1999
24. P. A. Terekhin, “Inequalities for the components of summable functions and their representations by elements of a system of contractions and shifts”, Izv. Vyssh. Uchebn. Zaved. Mat., 1999, 8,  74–81  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 43:8 (1999), 70–77
1997
25. P. A. Terekhin, “Trigonometrical algebras”, Zap. Nauchn. Sem. POMI, 236 (1997),  183–191  mathnet  mathscinet  zmath; J. Math. Sci. (New York), 95:2 (1999), 2156–2160

Presentations in Math-Net.Ru
1. Квантование коэффициентов для аффинных фреймов
P. A. Terekhin
International conference on Function Spaces and Approximation Theory dedicated to the 110th anniversary of S. M. Nikol'skii
May 28, 2015 17:55

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019